# SDR GTIA2017080302134

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 02942
- Aircraft time: 40,998 hours, 19,328 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FA REPORTED AN ALARM TYPE SOUND IN AFT GALLEY DURING FLIGHT,  SOUND CONTINUED ON GROUND AFTER ENGINE SHUTDOWN.  REMOVED & REPLACED THE LAVATORY & GALLEY EXTRACT FANS IAW AMM 21-23-51. PERFORMED OPS TEST OF THE PACK TEMP-CONTROL SYSTEM IAW AMM 21-61-00. TESTED OK.
